# SDR REXA2017020400159

- Difficulty date: February 4, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N301PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15301
- Aircraft time: 7,754 hours, 5,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 CROSSBEAM FWD FLOOR PANEL SUPPORT ANGLE CORRODED, LBL11.0 TO RBL11.0.  REMOVED AND REPLACED CROSSBEAM FLOOR SUPPORT IAW SRM 51-42-06, SRM 51-42-13 + SRM#51-42-21.
